# SDR CA000724003

- Difficulty date: July 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Fire Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE ON FLIGHT 5367 FROM CINCINNATI TO MINNEAPOLIS / ST PAUL LT 14TH STAGE DUCT WARN ILLUMINATED. CREW FOLLOWED THEIR QRH AND SHUT DOWN THE ENGINE. AFTER DECLARING AN EMERGENCY AND DIVERTING TO MADISON THEY COMPLETED AN UNEVENTFUL LANDING.
